# SDR 0102165517

- Difficulty date: June 12, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Aircraft time: 50,487 hours, 21,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8P573
- Condition: Inoperative
- Location: First Class
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TEST, FORWARD EMERGENCY POWER SUPPLY FAILED 15 MINUTE TEST.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY. OPERATIONAL CHECK NORMAL.
